Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 13, NWS Milwaukee, WI

February 25, 2019Lake County, Illinois; Kenosha County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Feb 25, 2019, 9:04 PM CST for Lake County, Illinois; Kenosha County, Wisconsin. It took effect at Feb 25, 2019, 9:53 PM CST. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2019, 9:04 PM CST (03:04 UTC)
In effect from
Feb 25, 2019, 9:53 PM CST
Expired
Feb 26, 2019, 10:44 AM CST
In force
13 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Lake County, IL, Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3). The gauge peaked at 10.92 ft at Feb 25, 2019, 11:00 PM CST.

actionminormoderatemajor10121402/2602/27
Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

841 
WGUS43 KMKX 260304
FLWMKX


Flood Warning
National Weather Service Milwaukee/Sullivan WI
904 PM CST Mon Feb 25 2019

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following river in Wisconsin...


  Fox River near
    New Munster


&& 
ILC097-WIC059-261503-
/O.NEW.KMKX.FL.W.0013.190226T0353Z-190227T0600Z/
/NMSW3.1.ER.190226T0353Z.190226T1200Z.190227T0000Z.NO/
904 PM CST Mon Feb 25 2019

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The Fox River Near New Munster.
* At 8 PM Monday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to rise above flood stage tonight,
  crest near 11.3 feet Tuesday morning and then fall below flood stage
  Tuesday evening.
* Impact...At 11.4 feet...There are about 2 inches of water over 77th
  Street in the Town of Wheatland area. Floodwaters are near some 
  homes along Highway W in the Village of Salem Lakes area.

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location        stage  stage    stage/time      Tue  Wed  Thu  Fri

New Munster     11.0   10.0   10.91 8 PM 2/25   11.0 10.7 10.5 10.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                    7 days          stage          next 7 days

New Munster      10.89 7 PM 2/25      0.23        11.30 6 AM 2/26

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

New Munster: 6 pm-midn  Mon Feb 25  0.00
New Munster: 1 am-7 am  Tue Feb 26  0.00
New Munster: 6 am-noon  Tue Feb 26  0.00
New Munster: noon-6 pm  Tue Feb 26  0.03
New Munster: 6 pm-midn  Tue Feb 26  0.06
New Munster: midn-6 am  Wed Feb 27  0.04
New Munster: 6 am-noon  Wed Feb 27  0.01
New Munster: noon-6 pm  Wed Feb 27  0.00

&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814 4245 8824 4255 8824             

$$
2 follow-up statements
978 
WGUS83 KMKX 261007
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
407 AM CST Tue Feb 26 2019

...The Flood Warning continues for the following rivers in 
Illinois...Wisconsin...

  Fox River Near New Munster affecting Lake and Kenosha Counties 
  Pecatonica River At Martintown affecting Green County 

&& 
ILC097-WIC059-262206-
/O.CON.KMKX.FL.W.0013.000000T0000Z-190227T0600Z/
/NMSW3.1.ER.190226T1200Z.190226T1200Z.190227T0000Z.NO/
407 AM CST Tue Feb 26 2019

The Flood Warning continues for
  The Fox River Near New Munster.
* At  3:00 AM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 11.0 feet by this evening. The river will fall below 
  flood stage by later this evening.
* Impact...At 11.4 feet...There are about 2 inches of water over 77th
  Street in the Town of Wheatland area. Floodwaters are near some 
  homes along Highway W in the Village of Salem Lakes area.

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location        stage  stage    stage/time      Wed  Thu  Fri  Sat
New Munster     11.0  10.0  10.91 03 AM 02/26  11.0 10.7 10.5 10.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                    7 days          stage          next 7 days
New Munster     10.97 11 PM 02/25     0.16       11.00 06 PM 02/26

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

New Munster: 6 pm-midn  Tue Feb 26  0.00
New Munster: 1 am-7 am  Wed Feb 27  0.00
New Munster: 6 am-noon  Wed Feb 27  0.00
New Munster: noon-6 pm  Wed Feb 27  0.03
New Munster: 6 pm-midn  Wed Feb 27  0.06
New Munster: midn-6 am  Thu Feb 28  0.04
New Munster: 6 am-noon  Thu Feb 28  0.01
New Munster: noon-6 pm  Thu Feb 28  0.00
&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824             

$$

WIC045-262206-
/O.CON.KMKX.FL.W.0011.190227T0600Z-190227T1200Z/
/MTNW3.1.ER.190227T0600Z.190227T0600Z.190227T0600Z.NO/
407 AM CST Tue Feb 26 2019

The Flood Warning continues for
  The Pecatonica River At Martintown.
* At  2:00 AM Tuesday the stage was 12.9 feet.
* Flood stage is 13.5 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tomorrow.
* Impact...At 13.5 feet...Floodwaters affect Martintown Road and West
  River Road in the Martintown area. Upstream in Browntown, 
  floodwaters affect highway MM and West Indies Road.

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location        stage  stage    stage/time      Wed  Thu  Fri  Sat
Martintown      13.5   9.5  12.95 02 AM 02/26  13.3 13.1 12.4 12.0

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                    7 days          stage          next 7 days
Martintown      12.95 02 AM 02/26     0.29       13.50 12 AM 02/27

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

Martintown: 6 pm-midn  Tue Feb 26  0.00
Martintown: midn-6 am  Wed Feb 27  0.00
Martintown: 6 am-noon  Wed Feb 27  0.00
Martintown: noon-6 pm  Wed Feb 27  0.02
Martintown: 6 pm-midn  Wed Feb 27  0.04
Martintown: midn-6 am  Thu Feb 28  0.01
Martintown: 6 am-noon  Thu Feb 28  0.00
Martintown: noon-6 pm  Thu Feb 28  0.00
&&

LAT...LON 4272 8992 4272 8984 4263 8980 4251 8970
      4251 8988 4260 8993             

$$
868 
WGUS83 KMKX 261644
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
1044 AM CST Tue Feb 26 2019

...The Flood Warning is cancelled for the following rivers in 
Illinois...Wisconsin...
 
  Fox River Near New Munster affecting Lake and Kenosha Counties
 

&& 
ILC097-WIC059-261714-
/O.CAN.KMKX.FL.W.0013.000000T0000Z-190227T0600Z/
/NMSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1044 AM CST Tue Feb 26 2019

The Flood Warning is cancelled for
  The Fox River Near New Munster.
* At 10:00 AM Tuesday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 11.0 feet. The 
  river will fall to 10.8 feet by .
* Impact...At 10.8 feet...Floodwaters are near some homes along 
  Highway W in the Village of Salem Lakes and Town of Wheatland 
  areas.

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location        stage  stage    stage/time     Tue  Wed  Thu  Fri
New Munster     11.0  10.0  10.68 10 AM 02/26  10.8 10.8 10.6 10.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                    7 days          stage          next 7 days
New Munster     10.97 11 PM 02/25     0.38       10.80 12 PM 02/26

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

New Munster: 6 am-noon  Tue Feb 26  0.00
New Munster: noon-6 pm  Tue Feb 26  0.01
New Munster: 6 pm-midn  Tue Feb 26  0.06
New Munster: midn-6 am  Wed Feb 27  0.05
New Munster: 6 am-noon  Wed Feb 27  0.00
New Munster: noon-6 pm  Wed Feb 27  0.00
New Munster: 6 pm-midn  Wed Feb 27  0.00
New Munster: midn-6 am  Thu Feb 28  0.00
&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 25, 8:45 PM CST, 19 minutes earlier.

Area forecast discussion, Feb 25, 8:45 PM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
845 PM CST Mon Feb 25 2019

.UPDATE...

Looks like we'll see plenty of clouds overnight and this should
help to keep temps up a tad from the previous forecast. Still
cold, however. The new NAM has rolled in, and looks a bit lighter
on the snow/qpf. We should still see some lake effect showers
roll on shore across the southeast as winds turn on shore during
the late morning and afternoon. But, it looks like the main snow
with the approaching low will be help back toward late afternoon
and into the overnight hours. It will have to battle some dry air
from the east before complete column saturation. The focus is
definitely to the north of Milwaukee and Madison. We'll probably
have some winter weather advisory headlines issued later tonight
once we can digest all the new guidance.

&&

.MARINE...

Still seeing enough support to retain the heavy freezing
spray warning, however there will be an overall decreasing threat
due to the gradual lowering of wind speeds. Will be looking at an
increasing potential for small craft conditions later this week
into the weekend. At this point there is a minimal risk for gales
Saturday into Saturday night, so at this point looks like most
open water areas to remain below gale strength.

&&

.PREV DISCUSSION... (Issued 514 PM CST Mon Feb 25 2019)

UPDATE...

The very light snow on radar continues to diminish as the weak mid
level wave/warm air advection moves off to the east. Otherwise,
the forecast remains on track for tonight. The next round of snow
will likely start as some lake effect in the southeast around mid
morning, with more system-wide snow pushing in during Tuesday
afternoon/evening.

AVIATION(00Z TAFS)...

VFR conditions are expected through about mid day on Tuesday.
Light northwest winds will gradually back to the north this
evening, then northeast after 12z Tuesday.  The light snow
currently on radar will continue to diminish as we move into the
evening. It isn't expected to reach any of the TAF sites across
southern Wisconsin. Look for some lake effect snow showers to
begin pushing into southeast Wisconsin after about 16z Tuesday as
winds turn northeast. CIGS will begin to lower to MVFR levels
after 18z with VSBYS pushing lower during the afternoon as well.
This is when the lake effect snow showers will combine with a more
widespread snow from an approaching low pressure system. The peak
snowfall will be between 00-12z Wednesday.

PREV DISCUSSION... (Issued 300 PM CST Mon Feb 25 2019)

DISCUSSION...

Forecast Period...Forecast Confidence is Medium to High.

Area of upstream -sn appears to be shrinking as it has been
progressing eastward into southern WI from southern MN/northern
IA. Weak lift associated with right entrance region of upper jet
further weakening through the early evening, and low level weak
isentropic lift also weakening as it progresses east into more
confluence low level flow over southern WI. Ceilings have lowered
over western CWA into southwest WI and weak radar returns of 10
to 20 DBZ likely shaking out some flurries. KMRJ now reporting
10sm with flurries at 20Z. Will carry isolated snow showers across
western CWA through the late afternoon with scattered flurries
elsewhere into the evening. Thinning spots in mid-high clouds also
showing weakening trend of upstream -sn.

Short wave ridging should result in mostly quiet conditions
tonight into Tuesday morning. However increasing southerly low
level flow will tighten the low level baroclinic zone across
northern IA into southern WI late tonight and Tuesday morning.
Low level winds on pertinent theta surfaces remain mostly westerly
through Tuesday morning, reducing weak lifting. Will keep lower
chance pops going for -sn in the morning in the south closer to
the tightening baroclinic zone.

Strongest synoptic lift with this next system will be later
Tuesday afternoon into Tuesday night as strengthening low level
jet of 20 to 30 kts passes across the southern WI/northern IL
region and across the tightening baroclinic zone. Column
precipitable water increases to around one half inch by 06Z
Wednesday. Low level forcing spreads east of southern WI around
12Z Wednesday.

In addition, lake enhancement will need to be taken into
consideration. Low level winds veer to the northeast by early
Tuesday and continue to gradually veer to the SSE by Tuesday
evening. Although the fetch will be limited and the low level
convergence will be shifting, the Delta-T will initially be around
15 degrees in KMKE before slowly warming to around 8 degrees
Tuesday night. The Delta-T remains colder north of Milwaukee, with
a slightly better period of fetch and better shore convergence. In
addition, short term guidance in agreement on sharpening a low
pressure trof over eastern areas late Tuesday night into Wednesday
morning, which will cause precipitation to persist in the east
longer than western areas. The lower levels of the cloud bearing
layer will also be in the better Dentritic Growth Zone late
Tuesday into Tuesday night closer to the lake. Due to lake
enhancement, bumped up QPF and snowfall in eastern areas,
especially from Milwaukee north to Sheboygan. For now, snowfall
ranges from 4 to 6 inches in the northeast CWA to around an inch
in the far southwest. Snowfall may also be cut down in the south
later Tuesday night into Wednesday morning due to a threat for
some light freezing rain and drizzle. Some discrepancy between
model forecast soundings in the amount of loss of ice into the
cloud layer during this period.

A Winter Weather Advisory will likely be needed for Tuesday night
into Wednesday morning, especially in the north and east as the
event will likely affect the Wednesday morning commute.

Wednesday - Confidence...Medium
Surface/850 trough will swing through in the morning with a
continuation of light qpf especially during the morning hours. The
better forcing looks more in the northern and eastern cwa. The model
soundings show there will be a loss of cloud ice higher up in the
column though some cooling in the lower levels may lead to further
ice growth in the favored thermal region. So will probably have some
mention of freezing drizzle as this system winds down. Also the NAM
is showing some sort of lake convergent band associated with lingering
effects of the inverted trough axis/onshore flow during the
afternoon/evening. The other models show a more progressive solution
with the lower level flow becoming more decidedly northwest, so
will side more with the consensus of the other dryer models on
this for now.

Thursday - Confidence...Low
The next system to focus on arrives with the NAM and GFS both
showing precip coming through. Meanwhile the GEM and ECMWF keep
the main energy to our south. Will go with the blended mid range
pops for now until there is further consensus. Overall, qpf is on
the light side from the wet solutions.

Friday - Confidence...Medium
A little more consensus appears for this system with qpf amounts
generally in the 0.10 to 0.20 inch range. Models all show a wave
moving through with little in the way of surface or 850 cyclogenesis
but given the consensus and consistency of this system the higher
blended pops in place do seem warranted.

Saturday through Monday - Confidence...Medium
Quiet but very cold period setting up. With the snowpack in place
and 925 temps -20c and colder opted to go with the colder consraw
temps for this period. Could see some wind chill headlines popping
up from this Saturday night and again Sunday night. Also looks
like another decent shot of heavy freezing spray returning over
the weekend into early next week as another bitterly cold airmass
returns.

AVIATION(21Z TAFS)...VFR conditions to continue into tonight with
some scattered flurries through the early evening. Expect MVFR and
possibly lower ceilings to develop closer to Lake Michigan as the
low level winds turn easterly later tonight into Tuesday morning,
along with an increasing threat for light snow showers, especially
from KMKE south to KENW. The light snow showers will spread north
Tuesday afternoon as light snow overspreads the rest of southern
WI from eastern IA.

MARINE...Still seeing enough support to retain the heavy freezing
spray warning, however there will be an overall decreasing threat
this period due to gradually lower wind speeds. Will be looking at
an increasing potential for small craft conditions later this week
into the weekend. At this point there is a minimal risk for gales
Saturday into Saturday night, but at this point looks like most open
water areas to remain below gale strength.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Heavy Freezing Spray Warning until noon CST Tuesday for LMZ080-
     261-362-364-366-563-565-567-643>646-669-671-673-675-777-779-
     868-870-872-874-876-878.

&&

Update...Davis
Tonight/Tuesday and Aviation/Marine...Davis
Tuesday Night through Monday...Collar
Hazardous weather outlook, Feb 25, 2:57 PM CST, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
257 PM CST Mon Feb 25 2019

WIZ046-047-051-052-056>060-062>072-262100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
257 PM CST Mon Feb 25 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Wind Chills will drop to 10 to 15 below zero in parts of south
central and east central Wisconsin tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Accumulating light snow will enter the area from west to east
during the day Tuesday and persist into Wednesday morning. This
will affect the Tuesday afternoon and Wednesday morning commutes.
Overall, 1 to 3 inches of snow is forecast for much of south
central and parts of southeast Wisconsin. An area of locally higher
amounts of 3 to 5 inches is forecast from Milwaukee north to West
Bend, Port Washington, Sheboygan and Fond du Lac due to lake
enhancement. There is a chance of light freezing rain Tuesday
night into parts of Wednesday morning.

Another round of accumulating snow is possible Thursday and again
Friday into Friday night.

Wind chills may reach 15 to 30 below zero Saturday night and Sunday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-262100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
257 PM CST Mon Feb 25 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A heavy freezing spray warning remains in effect through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

A heavy freezing spray warning will remain in effect until noon
Tuesday.

Winds may reach small craft levels this weekend when another low
pressure area potentially moves across the Great Lakes.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-262100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
257 PM CST Mon Feb 25 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A heavy freezing spray warning remains in effect through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

A heavy freezing spray warning will remain in effect until noon
Tuesday.

Winds may approach gale levels next weekend when another low
pressure area potentially moves across the Great Lakes.

Collar
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:58 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more33 hr

Nearby

River Flood Warnings in Illinois, 2019River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.